# SDR DLM88001488

- Difficulty date: August 6, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 34,098 hours, 28,835 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Dirty
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR LIGHT REMAINED RED AFTER GEAR RETRACTION.  AFTER ABOUT 2 MINUTES IT WENT OUT.  CLEANED PROX SENSOR AND TARGET.  LUBED SENSOR LEVER ASSY.  VERIFIED GAP.  VERIFIED OPERATION WITH PSEU MONITOR.
